# SDR DL72L980232

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509DA
- Make and model: Boeing 727232
- Aircraft serial: 21311
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1205
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FS 1205-1215, STRINGER 23R AND REPAIR FOR SKIN DENTS.  THE FUSELAGE SKIN WAS FOUND WITH TWO DENTS BETWEEN FS 1205 AND 1215 JUST ABOVE STRINGER 23R.  THE DENTS WERE CUTOUT AND AN EXTERNAL SHEET METAL DOUBLER WAS INSTALLED PER ER/A 363791-14.
